Went to my doctor to receive the second insertion of the sottopelle. I received a phone call from the office telling me that the doctor needed to see me that day to discuss the pellets I had received the day prior. I asked to speak with the doctor immediately and he came on the line and told me that his nurse mistakenly set out the incorrect dose of pellet for my estrogen. My first pellet was 117 and he injected 127 on my second go around. He told me that he consulted with the Medical Director of Sottopelle and was told that my body would metabolize the increased amount of estrogen in a couple of weeks and I could experience nausea until that time.I was told not to worry that it was not a life threatening situation and the doctor told me he wanted me to come in for blood work in two weeks .Any suggestions or recommendations from anyone with the same experience or knowledge concerning my situation is greatly appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.